# SDR DALA2016110908654

- Difficulty date: April 18, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 69,121 hours, 51,361 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1003 Keel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1003 KEEL BEAM LOWER SUPPORT ANGLE CORRODED,  REPLACED THE SUPPORT ANGLE.
